Alert archive / Arkansas / Freeze Watches in 2021
Freeze Watch 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze watch at Nov 2, 2021, 2:57 PM CDT for Carroll County, Madison County, Arkansas. It took effect at Nov 4, 2021, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 2, 2021, 2:57 PM CDT (19:57 UTC)
- In effect from
- Nov 4, 2021, 1:00 AM CDT
- Expired
- Nov 3, 2021, 3:40 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
486 WWUS74 KTSA 021957 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 257 PM CDT Tue Nov 2 2021 ARZ002-011-020-030930- /O.NEW.KTSA.FZ.A.0004.211104T0600Z-211104T1400Z/ Carroll-Madison-Franklin- Including the cities of Berryville, Eureka Springs, Huntsville, Ozark, and Charleston 257 PM CDT Tue Nov 2 2021 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Carroll, Madison and Franklin Counties. * WHEN...From late Wednesday night through Thursday morning. * IMPACTS...These conditions may kill plants and and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should be taken to protect small plants and tender vegetation. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
1 follow-up statement
529 WWUS74 KTSA 030840 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 340 AM CDT Wed Nov 3 2021 ARZ002-011-020-031645- /O.UPG.KTSA.FZ.A.0004.211104T0600Z-211104T1400Z/ /O.NEW.KTSA.FZ.W.0005.211104T0600Z-211104T1400Z/ Carroll-Madison-Franklin- Including the cities of Berryville, Eureka Springs, Huntsville, Ozark, and Charleston 340 AM CDT Wed Nov 3 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Carroll, Madison and Franklin Counties. * WHEN...From 1 AM to 9 AM CDT Thursday. * IMPACTS...These conditions will kill plants and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should also be taken to protect small plants and tender vegetation. If you have plants, small trees or other tender vegetation which could be harmed by a freeze, take the time now to protect them. Potted plants normally left outdoors should be covered or brought inside away from the cold. && $$ ARZ001-010-019-OKZ058-063-068-069-072-031645- /O.NEW.KTSA.FZ.A.0005.211104T0600Z-211104T1400Z/ Benton-Washington AR-Crawford-Ottawa-Delaware-Cherokee-Adair- Sequoyah- Including the cities of Rogers, Bentonville, Fayetteville, Springdale, Van Buren, Miami, Grove, Jay, Tahlequah, Stilwell, and Sallisaw 340 AM CDT Wed Nov 3 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...In Oklahoma, Ottawa, Delaware, Cherokee, Adair and Sequoyah Counties. In Arkansas, Benton, Washington AR and Crawford Counties. * WHEN...From late tonight through Thursday morning. * IMPACTS...These conditions could kill plants and and other tender vegetation that are left outdoors or unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Precautions should also be taken to protect small plants and tender vegetation. If you have plants, small trees or other tender vegetation which could be harmed by a freeze, take the time now to protect them. Potted plants normally left outdoors should be covered or brought inside away from the cold. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze watch went out at Nov 2, 2:56 PM CDT, 1 minute earlier.
Area forecast discussion, Nov 2, 2:56 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
256 PM CDT Tue Nov 2 2021
.DISCUSSION...
Widespread showers are expected overnight tonight as a shortwave
approaches the area. The showers will be ending fairly quickly
Wednesday as the shortwave passes, but low cloudiness will be slow
to clear.
Drier low level air will try to advect into the area from
northeast Wednesday night, with the far eastern part of our
forecast area being the most likely place to see any clearing.
Thus will issue a freeze watch for that area for late Wednesday
night and early Thursday. Cloudiness will finally erode sometime
in the Thursday through Friday time frame, and if skies do clear
enough, freeze headlines may be needed Thursday night into early
Friday as well in some places.
Dry weather with a warming trend will prevail Friday into early
next week, with temperatures rising back to above normal levels.
It is the time of year that afternoon high temperatures warm above
the National Blend of Models forecast on any sunny day, and have
followed this trend Friday into early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 48 42 56 / 100 40 0 0
FSM 44 47 38 58 / 90 60 0 0
MLC 44 48 42 56 / 90 40 0 0
BVO 40 48 41 55 / 90 30 0 0
FYV 39 46 34 54 / 90 50 0 0
BYV 38 45 31 54 / 80 50 0 0
MKO 43 47 41 55 / 90 40 0 0
MIO 39 48 37 54 / 70 30 0 0
F10 43 48 42 56 / 90 30 0 0
HHW 45 48 42 56 / 90 60 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...Freeze Watch from late Wednesday night through Thursday morning
for ARZ002-011-020.
&&
SHORT TERM...22
LONG TERM....05
PLATEHazardous weather outlook, Nov 2, 12:50 PM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1250 PM CDT Tue Nov 2 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1250 PM CDT Tue Nov 2 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. HEAVY RAIN. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...This Evening. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...This Evening. DISCUSSION... Widespread rain will develop late afternoon and into the evening, with a few thunderstorms possible near the Red River in far southeast Oklahoma. Localized rainfall amounts near an inch are possible through tonight, but no severe weather is expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY THROUGH MONDAY...No Hazards. EXTENDED DISCUSSION... Rain chances will decrease Wednesday, with freezing temperatures possible Wednesday night and more likely, Thursday night. weather.gov/tulsa contains additional information.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.